# SDR VTZA97144

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6417 - CHS-IAD - ABORTED TAKEOFF DUE TO LEFT ENGINE WOULD ONLY MAKE 70 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RAN AIRCRAFT AND COULD NOT DUPLICATE AND NO DEFECTS NOTED.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
